Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Done with Chemo but Hercpetin side affects?
    avatar
    jlamb26 posted:
    First, I'm so happy to report that I just finish my 6th and final round of Chemo. I was diagnosed when my 2nd child was 11 week olds so it's been a challenge to balance life and chemo but I made it through with the help of family and friends and am feeling a little better every day. I will still receive Herceptin through October. My question is, has anyone experienced insomnia as a side affect from Hercpetin? I can't seem to sleep more than a 1/2 hour at a time for 3-4 days after treatment. Any thoughts? Thanks!
    Reply
     
    avatar
    Haylen_WebMD_Staff responded:
    Congratulations! Two children, one a newborn and chemo? Amazing - so glad you had the support of family and friends.

    I'll let those in the community who have first hand experience with Herceptin chime in but I did find information that listed "Chronic Trouble Sleeping " as a side effect.

    I have a 2 and 6 year old so I know how debilitating exhaustion can be - have you spoken to your doctor about possible solutions?

    Haylen
     
    avatar
    rachael67 replied to Haylen_WebMD_Staff's response:
    May I, too, add my voice in congratulating you! You certainly have your hands full! Please discuss the lack of sleep issue with your team...Perhaps they will offer some helpful suggestions.

    blessings.
    Rachael
    Just when the caterpillar thought her world was over, she became a butterfly! Don't give up five minutes before the miracle!!
     
    avatar
    cindy12345678 responded:
    I have had herceptin. I am getting herceptin through june. Are they giving you any steroids with it? I had sleeping problems due to the steroids. Since chemo I don't sleep as well as I did . I am having hot flashes that wake me up, but I can usually go right back to sleep. They did perscribe adavan. That helped in the first few days after the chemo.I didn't like using the medication , but you get to the point you need to sleep. If it's only for a day or two, it was worth it.
    cindy
     
    avatar
    jlamb26 replied to cindy12345678's response:
    Thanks for the suggestions! I will speak with my doctor on Monday. I did sleep a little better last night:)
     
    avatar
    Haylen_WebMD_Staff replied to jlamb26's response:
    I have a 2.5 year old and a 6 year old - I always remind myself that sleep deprivation is used as a means of torture! So try and be nice to yourself when you're exhausted

    Haylen


    Helpful Tips

    How to more easily read discussions
    Exchanges provide a more dynamic way to keep up with ongoing discussions. But If you're finding how discussions and responses are ... More
    Was this Helpful?
    28 of 47 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Breast Cancer Center